Andrews, U., Igusa, G., Miller, J. S., and Soskova, M. I., Characterizing the continuous degrees, submitted.
Banakh, T. and Bokalo, B., On scatteredly continuous maps between topological spaces. Topology and Its Applications, vol. 157 (2010), no. 1, pp. 108–122.
Bauer, A. and Yoshimura, K., Reductions in computability theory from a constructive point of view, a talk at The Logic Coloquium, July 14–19, 2014.
Bienvenu, L. and Merkle, W., Reconciling data compression and Kolmogorov complexity, Automata, Languages and Programming (Arge, L., Cachin, C., Jurdiński, T., and Tarlecki, A., editors), Lecture Notes in Computer Science, vol. 4596, Springer, Berlin, 2007, pp. 643–654.
Császár, Á. and Laczkovich, M., Discrete and equal convergence. Studia Scientiarum Mathematicarum Hungarica, vol. 10 (1975), no. 3–4, pp. 463–472.
Day, A. R. and Miller, J. S., Randomness for noncomputable measures. Transactions of the American Mathematical Society, vol. 365 (2013), no. 7, pp. 3575–3591.
Downey, R. G. and Hirschfeldt, D. R., Algorithmic Randomness and Complexity, Theory and Applications of Computability, Springer, New York, 2010.
Engelking, R., Theory of Dimensions Finite and Infinite, Sigma Series in Pure Mathematics, vol. 10, Heldermann Verlag, Lemgo, 1995.
Gregoriades, V., Kihara, T., and Ng, K. M., Turing degrees in Polish spaces and decomposability of Borel functions, preprint, arXiv:1410.1052.
Grubba, T., Schröder, M., and Weihrauch, K., Computable metrization. Mathematical Logic Quarterly, vol. 53 (2007), no. 4–5, pp. 381–395.
Hurewicz, W. and Wallman, H., Dimension Theory, Princeton Mathematical Series, vol. 4, Princeton University Press, Princeton, New Jersey, 1941.
Jayne, J. E. and Rogers, C. A., Borel isomorphisms at the first level. I. Mathematika, vol. 26 (1979), no. 1, pp. 125–156.
Jayne, J. E. and Rogers, C. A., Borel isomorphisms at the first level. II. Mathematika, vol. 26 (1979), no. 2, pp. 157–179.
Jayne, J. E. and Rogers, C. A., Piecewise closed functions. Mathematische Annalen, vol. 255 (1981), no. 4, pp. 499–518.
Jayne, J. E. and Rogers, C. A., First-level Borel functions and isomorphisms. Journal de Mathématiques Pures et Appliquées (9), vol. 61 (1982), no. 2, pp. 177–205.
Joyce, H., A relationship between packing and topological dimensions. Mathematika, vol. 45 (1998), no. 1, pp. 43–53.
Kenny, R., Effective zero-dimensionality for computable metric spaces. Logical Methods in Computer Science, vol. 11 (2015), pp. 1:11,25.
Kihara, T. and Miyabe, K., Uniform Kurtz randomness. Journal of Logic and Computation, vol. 24 (2014), no. 4, pp. 863–882.
Kihara, T. and Miyabe, K., Unified characterizations of lowness properties via Kolmogorov complexity. Archive for Mathematical Logic, vol. 54 (2015), no. 3–4, pp. 329–358.
Kihara, T., Ng, K. M., and Pauly, A., Enumeration degrees and nonmetrizable topology, preprint.
Kihara, T. and Pauly, A., Point degree spectra of represented spaces, submitted.
Lutz, J. H. and Lutz, N., Algorithmic information, plane Kakeya sets, and conditional dimension, 34th Symposium on Theoretical Aspects of Computer Science (Vollmer, H. and Vallée, B., editors), LIPICS - Leibniz International Proceedings in Informatics, vol. 66, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, Wadern, 2017, Art. No. 53.
Lutz, J. H. and Mayordomo, E., Dimensions of points in self-similar fractals. SIAM Journal on Computing, vol. 38 (2008), no. 3, pp. 1080–1112.
Lutz, N. and Stull, D. M., Bounding the dimension of points on a line, Theory and Applications of Models of Computation (Gopal, T. V., Jäger, G., and Steila, S., editors), Lecture Notes in Computer Science, vol. 10185, Springer, Cham, 2017, pp. 425–439.
Lutz, N. and Stull, D. M., Dimension spectra of lines, Unveiling Dynamics and Complexity, Lecture Notes in Computer Science, vol. 10307, Springer, Cham, 2017, pp. 304–314.
Luukkainen, J., Assouad dimension: Antifractal metrization, porous sets, and homogeneous measures. Journal of the Korean Mathematical Society, vol. 35 (1998), no. 1, pp. 23–76.
McNicholl, T. H. and Rute, J., A uniform reducibility in computably presented Polish spaces, A talk at AMS Sectional Meeting AMS Special Session on “Effective Mathematics in Discrete and Continuous Worlds”, October 28–30, 2016.
Miller, J. S., Degrees of unsolvability of continuous functions, this Journal, vol. 69 (2004), no. 2, pp. 555–584.
Nagata, J.-i., Modern Dimension Theory, revised ed., Sigma Series in Pure Mathematics, vol. 2, Heldermann Verlag, Berlin, 1983.
Odifreddi, P., Classical Recursion Theory, Studies in Logic and the Foundations of Mathematics, vol. 125, North-Holland, Amsterdam, 1989.
O’Malley, R. J., Approximately differentiable functions: The r topology. Pacific Journal of Mathematics, vol. 72 (1977), no. 1, pp. 207–222.
Pol, R. and Zakrzewski, P., On Borel mappings and σ-ideals generated by closed sets. Advances in Mathematics, vol. 231 (2012), no. 2, pp. 651–663.
Shakhmatov, D. B., Baire isomorphisms at the first level and dimension. Topology and Its Applications, vol. 107 (2000), no. 1–2, pp. 153–159, 15th Anniversary of the Chair of General Topology and Geometry at Moscow State University.
Soare, R. I., Turing computability, Theory and Applications, Theory and Applications of Computability, Springer-Verlag, Berlin, 2016.
van Mill, J, The Infinite-Dimensional Topology of Function Spaces, North-Holland Mathematical Library, vol. 64, North-Holland, Amsterdam, 2001.
Weihrauch, K., Computable Analysis, Springer, Berlin, 2000.
Zapletal, J., Dimension theory and forcing. Topology and Its Applications, vol. 167 (2014), pp. 31–35.